# SDR CA140818007

- Difficulty date: August 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 28,526 hours
- Engine: Ge CF348C5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Gasket
- Condition: Failed
- Location: Nr 2 Edp
- Component: Pump
- Component part number: GASKET
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENROUTE, CREW ADVISED DISPATCH THEY HAD HYDRAULIC ENGINE DRIVEN PUMP 2A CAUTION MESSAGE AND NEEDED TO DESCEND TO FL 260. HALF HOUR LATER THEY ADVISED THEY HAD LOST NUMBER TWO HYDRAULIC SYSTEM. CREW DECLARED AN EMERGENCY WITH ATC. FLIGHT SUCCESSFULLY LANDED WITHOUT INCIDENT.   MAINTENANCE ASSESSMENT FOUND THAT THE NR 2 ENGINE DRIVEN PUMP WAS LEAKING FROM THE FLANGE GASKET. EDP WAS REPLACED, FUNCTION AND LEAKED CHECKED.
